# SDR C2XA07IA170

- Difficulty date: July 20, 2007
- Submitted: July 24, 2007
- Operation: Air carrier
- Aircraft: N13978
- Make and model: Emb EMB-145LR
- Aircraft serial: 145180
- Aircraft time: 18,591 hours, 13,843 cycles
- Engine: Allsn AE3007A
- Engine time: 19,866 hours, 14,883 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 2072, CREW REPORTED THAT FIRST ENG START HAD BEEN ABORTED DUE TO A HUNG START & A STRONG ODOR OF FUEL, ENGINE DRY MOTORED, & STARTED SUCCESSFULLY OFF OF FADEC B.  ACFT LANDED WITHOUT INCIDENT.  MX PLACED IGNITION SYSTEM ON MEL 74-20-00 CAT B CTL 125656, & ACFT APPROVED FOR RETURN TO SERVICE.   10-9-07  MX R & R "A" IGNITION EXCITER, OPERATIONALL CHECKED WITH NO DEFECTS, REMOVED MEL, & ACFT APPROVED FOR RETURN TO SERVICE.
